MathSciNet Relay Station
MathSciNet bibliographic data
MR2341851 11M41 (11B68 11R42 33B30)
Zhao, Jianqiang Multiple $q$-zeta functions and multiple $q$-polylogarithms. Ramanujan J. 14 (2007), no. 2, 189–221.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement